Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 118, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2019, 2:48 PM EDT for 4 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2019, 2:48 PM EDT (18:48 UTC)
- Expired
- Jun 20, 2019, 3:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Meriwether County, GA, Pike County, GA, Troup County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 3:05 PM EDT | TSTM WND DMG | Greenville, GA | REPORTS OF NUMEROUS TREES DOWN NEAR GREENVILLE INCLUDING DAMAGE AROUND THE TOWN SQUARE. |
| Jun 20, 3:10 PM EDT | TSTM WND DMG | 2 Nw Greenville, GA | AT LEAST 4 TREES DOWN AT RENDER GARRETT RD AND GA HWY 100. |
| Jun 20, 3:18 PM EDT | TSTM WND DMG | 2 S Gay, GA | TREE BLOWN DOWN ON POWER LINES ON HWY 85 NEAR GREENVILLE FLAT SHOALS RD |
| Jun 20, 3:18 PM EDT | TSTM WND DMG | 2 S Molena, GA | TWO TREES DOWN ON LAWRENCE MILL RD NEAR KELLY RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:44 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 1113 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
696
WUUS52 KFFC 201848
SVRFFC
GAC199-231-285-293-201930-
/O.NEW.KFFC.SV.W.0118.190620T1848Z-190620T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
248 PM EDT Thu Jun 20 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Central Meriwether County in west central Georgia...
Southwestern Pike County in west central Georgia...
Northwestern Upson County in west central Georgia...
Southeastern Troup County in west central Georgia...
* Until 330 PM EDT.
* At 248 PM EDT, a severe thunderstorm was located over Mountville,
or 7 miles east of LaGrange, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
LaGrange, Greenville, Woodbury, Molena, Gay, Raleigh, Mountville,
Louise, Odessadale, Stovall, Big Springs, Durand, Harris City and
Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3309 8503 3313 8449 3288 8449 3288 8450
3287 8453 3296 8503
TIME...MOT...LOC 1848Z 274DEG 29KT 3303 8491
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
288
WWUS52 KFFC 201905
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
305 PM EDT Thu Jun 20 2019
GAC285-201915-
/O.CAN.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/
Troup GA-
305 PM EDT Thu Jun 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TROUP COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
LAT...LON 3310 8486 3313 8449 3288 8449 3288 8450
3287 8453 3293 8486
TIME...MOT...LOC 1905Z 274DEG 29KT 3302 8474
$$
GAC199-231-293-201930-
/O.CON.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/
Meriwether GA-Pike GA-Upson GA-
305 PM EDT Thu Jun 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL MERIWETHER...SOUTHWESTERN PIKE AND NORTHWESTERN UPSON
COUNTIES...
At 305 PM EDT, a severe thunderstorm was located over Greenville,
moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greenville, Woodbury, Molena, Gay, Stovall, Raleigh, Durand, Harris
City, Odessadale and Imlac.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3310 8486 3313 8449 3288 8449 3288 8450
3287 8453 3293 8486
TIME...MOT...LOC 1905Z 274DEG 29KT 3302 8474
HAIL...1.00IN
WIND...60MPH
$$704 WWUS52 KFFC 201919 SVSFFC Severe Weather Statement National Weather Service Peachtree City GA 319 PM EDT Thu Jun 20 2019 GAC199-231-293-201930- /O.CON.KFFC.SV.W.0118.000000T0000Z-190620T1930Z/ Meriwether GA-Pike GA-Upson GA- 319 PM EDT Thu Jun 20 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR SOUTHEASTERN MERIWETHER...SOUTHWESTERN PIKE AND NORTHWESTERN UPSON COUNTIES... At 319 PM EDT, a severe thunderstorm was located over Woodbury, or near Greenville, moving east at 35 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Woodbury, Molena, Raleigh and Imlac. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3307 8466 3310 8449 3289 8449 3294 8467 TIME...MOT...LOC 1919Z 274DEG 29KT 3301 8461 HAIL...0.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:24 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 20, 2:24 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 224 PM EDT Thu Jun 20 2019 .PREV DISCUSSION... /Issued 726 AM EDT Thu Jun 20 2019/ PREV DISCUSSION... /issued 330 AM EDT Thu Jun 20 2019/ SHORT TERM /Today through Friday/... Well you can just about throw out the hi res guidance for today as none has really handled the current situation very well. With each run, they try to kill off activity to the west and although it has weakened, it is unlikely given CAPE distribution that it will dissipate entirely as many of the guidance members try to do. So, have gone with the manual method for the most part today indicating likely pops for the western tier early this morning, transitioning to mid range scattered as it progresses through the forecast area by mid morning. The real question will be how does this initial activity affect additional development this afternoon. I do believe we will see a stabilizing influence behind this first wave this morning but it will be so early that we should destabilize once again by afternoon. Additional strong shortwave moving from the NW should initiate another line across North central GA and progress into the remainder of the forecast area by late afternoon into the evening hours. This one could have a little more punch with it allowing for some strong to isolated severe activity. Dry conditions with some building mid level heights in store for the remainder of the short term period. Do have some slight chance pops for SW potions but even that could be asking a lot given drop in deep layer moisture. Temps will be quite warm Friday with mid 90s for Central GA and heat indices in excess of 100. Deese LONG TERM /Friday Night through Wednesday/... More typical summertime conditions are expected for much of the long term period with a mostly diurnal convection pattern. While the upper ridge builds, models are struggling handling potential meso convective complexes over the weekend and these will just need to be monitored for potential rain chances. A more organized short wave looks to enhances rain chances Monday into Tuesday. All in all, temperatures are favoring several degrees above normal through much of the long term period. BDL && .AVIATION... 18Z Update... SHRA/TSRA are beginning to pop across the area and will be affecting the majority of the TAF sites this afternoon. We will see storm activity continue through the evening hours then diminish after sunset. Will see another round of SHRA/TSRA Friday afternoon but it will not be as active as today. Ceilings will start in the MVFR to VFR range with convection across the area but will see VFR ceilings move in by 02-04z Fri. Not expecting any MVFR or IFR ceilings over night. VFR ceilings should continue through Fri afternoon when we will see some MVFR ceilings move in with the precip activity tomorrow. VFR VSBYS will continue across e area except some MVFR or IFR readings in and around any stronger storms. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 89 71 92 71 / 70 30 10 40 Atlanta 88 72 91 73 / 70 40 20 20 Blairsville 80 63 84 65 / 60 50 10 50 Cartersville 87 68 91 71 / 60 30 20 40 Columbus 94 74 93 75 / 70 60 20 10 Gainesville 85 69 89 71 / 60 30 10 40 Macon 94 72 94 74 / 70 60 20 10 Rome 87 68 91 71 / 60 30 20 40 Peachtree City 90 70 92 72 / 70 40 20 20 Vidalia 95 74 94 76 / 70 70 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry... Houston...Jackson...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Muscogee...Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Deese LONG TERM....BDL AVIATION...01
Hazardous weather outlook, Jun 20, 11:30 AM EDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1130 AM EDT Thu Jun 20 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211530- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1130 AM EDT Thu Jun 20 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe thunderstorms remain possible across the area this afternoon and into tonight. The primary hazards with any severe storms that occur will be damaging winds and large hail. Frequent lightning and heavy rainfall are also possible with stronger storms. The possibility of a brief, isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated to scattered thunderstorms can be expected Friday through wednesday, primarily in the afternoon and evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible later today. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 20, 10:58 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1058 AM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM TSTM WND DMG 1 SW CAVE SPRING 34.10N 85.35W
06/20/2019 FLOYD GA EMERGENCY MNGR
POWER LINE DOWN ACROSS HWY 411 NEAR THE COUNTY LINE OF
FLOYD AND POLK SOUTH OF CAVE SPRING.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1900322
TVSpecial weather statement, Jun 20, 1:56 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 PM EDT Thu Jun 20 2019
GAZ031-032-201830-
Cobb GA-Paulding GA-
156 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COBB AND EASTERN PAULDING
COUNTIES UNTIL 230 PM EDT...
At 156 PM EDT...a strong thunderstorm was over New Hope, or near
Dallas...moving east at 30 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Marietta, Dallas, Smyrna, Kennesaw, Powder Springs, Austell, Hiram,
Fair Oaks, White Water Park, Lost Mountain Park, Jim R Miller Park,
Due West, Sandy Plains, Dobbins Air Reserve Base, New Hope and
Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3387 8495 3394 8490 3399 8483 3402 8447
3381 8451
TIME...MOT...LOC 1756Z 271DEG 26KT 3395 8477
HAIL...0.25IN
WIND...40MPHLocal storm report, Jun 20, 2:12 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG 2 SE ROME 34.24N 85.16W
06/20/2019 FLOYD GA BROADCAST MEDIA
LARGE TREE REPORTED DOWN ON A HOME ON THE 1100 BLOCK OF
PARK BLVD SE.
&&
EVENT NUMBER FFC1900328
KINGSpecial weather statement, Jun 20, 2:21 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Thu Jun 20 2019
GAZ027-036>039-201845-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
221 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILKES...SOUTHERN MADISON...
OGLETHORPE...CLARKE AND NORTHEASTERN OCONEE COUNTIES UNTIL 245 PM
EDT...
At 220 PM EDT...a strong thunderstorm was near Arnoldsville, or near
Athens...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Washington, Watkinsville, Lexington, Athens, Comer, Winterville,
Crawford, Colbert, Tignall, Arnoldsville, Carlton, Rayle, Hull,
Whitehall, Athens-Clarke County, Stephens, Delhi, Diamond Hill,
Smithonia and Beechwood Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3380 8335 3385 8350 3398 8340 3410 8333
3409 8302 3405 8299 3403 8293 3401 8294
3401 8291 3398 8286 3399 8284 3397 8278
3399 8272 3399 8265 3386 8261 3387 8258
3387 8257 3383 8260 3371 8253
TIME...MOT...LOC 1820Z 272DEG 39KT 3390 8328
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jun 20, 2:34 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
234 PM EDT Thu Jun 20 2019
GAZ052>054-056-066>069-201900-
Fayette GA-Upson GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-
234 PM EDT Thu Jun 20 2019
...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTHWESTERN UPSON...
COWETA...TROUP...HEARD...SOUTHWESTERN SPALDING...MERIWETHER AND
WESTERN PIKE COUNTIES UNTIL 300 PM EDT...
At 234 PM EDT...a strong thunderstorm was over Harrisonville, or 10
miles northeast of LaGrange...moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, LaGrange, Fayetteville, Franklin, Greenville, Peachtree City,
Tyrone, Senoia, Hogansville, Grantville, Woodbury, Luthersville,
Brooks, Centralhatchee, Moreland, Molena, Sharpsburg, Turin, Haralson
and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3297 8519 3337 8519 3347 8444 3295 8444
TIME...MOT...LOC 1834Z 262DEG 30KT 3317 8495
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 20, 2:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU JUN 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM TSTM WND DMG 6 S SHANNON 34.25N 85.07W
06/20/2019 FLOYD GA EMERGENCY MNGR
TREE REPORTED DOWN AT THE INTERSECTION OF SPROULL RD SE
AND KINGSTON HWY
&&
EVENT NUMBER FFC1900329
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:10 PM EDT | Special Weather Statement | FFC | Madison | 20 min |
| Jun 20, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 33 min |
| Jun 20, 5:34 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 41 min |
| Jun 20, 5:39 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 36 min |
| Jun 20, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Jun 20, 6:06 AM EDT | Special Weather Statement | FFC | Carroll, Paulding | 24 min |
| Jun 20, 6:24 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 36 min |
| Jun 20, 6:30 AM EDT | Special Weather Statement | FFC | Cobb, Douglas | 30 min |
| Jun 20, 6:45 AM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 30 min |
| Jun 20, 7:14 AM EDT | Special Weather Statement | FFC | Lumpkin, Towns, Union, White | 31 min |
| Jun 20, 1:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 34 min |
| Jun 20, 2:21 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 24 min |
| Jun 20, 2:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Jun 20, 2:41 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe, Wilkes | 49 min |
| Jun 20, 3:03 PM EDT | Special Weather Statement | FFC | Spalding | 27 min |
| Jun 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 22 min |
| Jun 20, 3:28 PM EDT | Special Weather Statement | FFC | Fayette, Henry | 32 min |
| Jun 20, 3:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jun 20, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry | 17 min |
| Jun 20, 3:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 20, 3:38 PM EDT | Special Weather Statement | FFC | Greene | 37 min |
| Jun 20, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 32 min |
| Jun 20, 3:42 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 48 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 20, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 46 min |
| Jun 20, 3:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 20, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 5 min |
| Jun 20, 4:04 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 20, 4:07 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jun 20, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 46 min |
| Jun 20, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Taliaferro, Warren | 43 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jun 20, 4:27 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jun 20, 4:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jun 20, 4:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 20, 4:53 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 20, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jefferson, Johnson, Washington, Wilkinson | 34 min |
| Jun 20, 4:58 PM EDT | Special Weather Statement | FFC | Glascock | 17 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 20, 5:07 PM EDT | Special Weather Statement | FFC | Webster | 23 min |
| Jun 20, 5:08 PM EDT | Special Weather Statement | FFC | Jefferson | 37 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Houston | 21 min |
| Jun 20, 5:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 28 min |
| Jun 20, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 39 min |
| Jun 20, 5:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 20, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
| Jun 20, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 30 min |
| Jun 20, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 21 min |
| Jun 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Telfair, Wilcox | 41 min |
| Jun 20, 5:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 20, 6:03 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 27 min |
| Jun 20, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more | 58 min |
| Jun 20, 6:29 PM EDT | Special Weather Statement | FFC | Telfair | 16 min |
| Jun 20, 7:12 PM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.